Advanced Search
MyIDEAS: Login to save this paper or follow this series

Using Nonparametric Conditional M-Quantiles to Estimate a Cumulative Distribution Function in a Domain

Contents:

Author Info

  • Casanova, Sandrine
Registered author(s):

    Abstract

    Estimating the cumulative distribution function in survey sampling is of interest on the population but also on a sub-population (domain). However, in most practical applications, sample sizes in the domains are not large enough to produce sufficiently precise estimators. Therefore, we propose new nonparametric estimators of the cumulative distribution function in a domain based on M-quantile estimation. The obtained estimators are compared by simulations and applied to real data.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.tse-fr.eu/images/doc/wp/etrie/wp_etrie_133_2009.pdf
    File Function: Full text
    Download Restriction: no

    Bibliographic Info

    Paper provided by Toulouse School of Economics (TSE) in its series TSE Working Papers with number 09-133.

    as in new window
    Length:
    Date of creation: Dec 2009
    Date of revision:
    Publication status: Published in Annales d'Économie et de Statistique, vol.�107-108, Institut national de la statistique et des études économiques, Paris, juillet/décembre 2012, p.�287-297.
    Handle: RePEc:tse:wpaper:22254

    Contact details of provider:
    Phone: (+33) 5 61 12 86 23
    Web page: http://www.tse-fr.eu/
    More information through EDIRC

    Related research

    Keywords:

    This paper has been announced in the following NEP Reports:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Ray Chambers & Nikos Tzavidis, 2006. "M-quantile models for small area estimation," Biometrika, Biometrika Trust, vol. 93(2), pages 255-268, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:tse:wpaper:22254. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.